Search Results

Filter
  • 1-10 of  12,415,159 results for ""MATHEMATICS""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Francisco Sánchez and the Quaestio de certitudine mathematicarum: A sceptical approach.

  • Authors : Velilla-Jiménez HE; Ruhr-Universität Bochum, Germany; École Normale Supérieure-Paris-Université Paris PSL, France and Universidad de Salamanca, Spain. Electronic address: .

Subjects: Mathematics*/Mathematics*/Mathematics*/history; Humans ; History, 16th Century

  • Source: Endeavour [Endeavour] 2022 Dec; Vol. 46 (4), pp. 100848. Date of Electronic Publication: 2022 Dec 26.Publisher: Pergamon Press Country of Publication: England NLM ID: 0375037 Publication Model: Print-Electronic Cited Medium: Internet ISSN:

Record details

×
Academic Journal

Automated handling of complex chemical structures in Z-matrix coordinates-The chemcoord library.

  • Authors : Weser O; Electronic Structure Theory Department, Max-Planck-Institute for Solid State Research, Stuttgart, Germany.; Institute of Physical Chemistry, University of Goettingen, Goettingen, Germany.

Subjects: Mathematics*

  • Source: Journal of computational chemistry [J Comput Chem] 2023 Feb 15; Vol. 44 (5), pp. 710-726. Date of Electronic Publication: 2022 Dec 21.Publisher: Wiley Country of Publication: United States NLM ID: 9878362 Publication Model: Print-Electronic Cited Medium: Internet ISSN: 1096-987X

Record details

×
Editorial & Opinion

Offline: The mathematics of danger.

Subjects: Mathematics*; Humans

  • Source: Lancet (London, England) [Lancet] 2023 Jan 14; Vol. 401 (10371), pp. 91.Publisher: Elsevier Country of Publication: England NLM ID: 2985213R Publication Model: Print Cited Medium: Internet ISSN: 1474-547X (Electronic)

Record details

×
  • 1-10 of  12,415,159 results for ""MATHEMATICS""